Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Difficulty in sleeping at night, short spells of breathlessness, on BP and cold medicines. Advice?

sir, i have problem in sleeping at night.for last 6 months i am taking medicine for high b.p.namely CTD-L 6.25/50 and Rosuvastatin 10 mg.also for last 15 days i have some cough and cold and breathlessness and have been prescribed medicine for the same.i am getting short attacks of breathlessness often eventhough i am taking the medicines. kindly advice. thanks, harish
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ayurveda Specialist 's  Response
Hello Harish
Thanks to posting HCM.
For breathlessness take Tab. Deriphylline- 150 mg bd.
Answered: Fri, 13 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor